# SDR MALA090102

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N8944B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7944
- Aircraft time: 8,426 hours, 7,396 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Bent
- Location: Nlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG WOULD NOT RETRACT ON TAKEOFF. RED NLG DOOR WARNING, RED MLG DISAGREE MESSAGES DISPLAYED MLG WENT INTRANSIT AND RETRACTED UP.  NLG STAYED GREEN DOWN & LOCKED. COMPLETED POM CHECKLIST NLG. ALL MLG INDICATED GREEN DOWN & LOCKED. CREW FOLLOWED QRH, NOTIFIED DISPATCH VIA ACARS RETURNED TO DEPARTURE.  ALERTED MX & LANDED WITHOUT FURTHER INCIDENT.  INSPECTED NLG FOUND PROXIMITY SWITCH CONDUIT & BRACKET BENT BELOW UPPER SENSOR LINK, SUSPECT DAMAGE OCCURRED PRIOR TO FLT, PINNED NLG LOCK PIN IAW 10-11-00-400-801 & INSTALLED MLG PINS IAW TASK 10-11-00-400-802 INSPECTED NLG NO OTHER DAMAGE NOTED.  OK FOR FERRY FLT.  ACFT TO BE FERRIED.
